MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1; HIP STEM NON CEMENTED

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1; HIP STEM NON CEMENTED
Model Number 01.18.401
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 december 2022.Lot 182521: (b)(4) items manufactured and released on 18-july-2018.Expiration date: 2023-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 3 months after the primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1
Common Device Name
HIP STEM NON CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16204987
Report Number3005180920-2022-01011
Device Sequence Number17228556
Product Code LZO
UDI-Device Identifier07630040720007
UDI-Public07630040720007
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2023
Device Model Number01.18.401
Device Catalogue Number01.18.401
Device Lot Number182521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale